# SDR ASAA2018031423916

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,568 hours, 5,494 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4152CR
- Condition: Failed
- Location: Wx Radar
- Part time: 16,560 hours, 5,490 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S RADAR MODE CONTROLLER,  CONTROLS BOTH RADARS. CAPTAIN SIDE WILL NOT SELECT INDEPENDENTLY.  ACFT GROUNDED.  UNABLE TO CONFIRM FAULT.  REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91, OPS CHECKED NORMAL.
